MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ 3 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ 3 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-30-306
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chest Pain (1776); No Code Available (3191)
Date of Event 12/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed on (b)(6) 2018 by implanting the femoral component, the tibial tray, the tibial insert for the patient¿s left knee joint.After the surgery, the patient sprained her ankle joint on (b)(6) 2020 (this event was reported as (b)(4)).It was reported that the patient had chest pain on (b)(6) 2019, and she was advised exam by primary care doctor.Then, she underwent cag under hospitalization on (b)(6) 2020 at (b)(6) hospital, and she was admitted into the hospital from (b)(6) 2020.She has no symptom now and is in treatment with medication.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.H10 additional narrative:.

Brand Name
ATTUNE CR RP INSRT SZ 3 6MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10393288
Report Number1818910-2020-17910
Device Sequence Number13954311
Product Code NJL
UDI-Device Identifier10603295047513
UDI-Public10603295047513
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number1516-30-306
Device Catalogue Number151630306
Device Lot Number8648562
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/27/2020
Supplement Date Received by Manufacturer10/05/2020
Initial Report FDA Received Date08/11/2020
Supplement Report FDA Received Date10/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FEM POR CR LT SZ 3; ATTUNE RP TIB BASE SZ 3 POR
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight73